Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What causes nasal secreation and post nasal drip after DOT's treatment?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 2448 Questions
Question
if after DOTs treatment completion, patient is still having littel trouble that is nasal secreation n.mucus running and allergic when roaming from cold temp. room to hot weathr and vise versa. Is there any further treatment by which this can be completly treated.
Posted Thu, 21 Aug 2014 in Infections
 
 
Answered by Dr. Praveen G 1 hour later
Brief Answer:
Yes it can be treated by other medicines.

Detailed Answer:
Hello,
Welcome to Healthcare Magic,

Once you have been declared treatment completion under DOTs, means that you have received a full course of treatment and has not become smear positive at the end of the treatment.

So you are not having TB bacilli in your body. The symptoms of nasal secretion and mucus running is may be due to other conditions like infections by virus or bacteria and allergy. I would suggest you to follow

1.Take steam inhalation with Vapocaps
2.Antihistamines like Tab Montek LC, once daily for 15 days.

These measures will help to reduce the symptoms and improve your condition, if the symptoms are not improving you may need lab investigations like CBC and absolute eosinophil count (AEC) to know the exact cause of your symptoms.

Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor